Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 48, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 9, 2015, 5:42 PM CDT for Lincoln County, Saint Charles County, Warren County, Missouri. It was in force for 25 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2015, 5:42 PM CDT (22:42 UTC)
- Expired
- Apr 9, 2015, 6:07 PM CDT
- In force
- 25 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Lincoln County, MO, Saint Charles County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 40 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 5:45 PM CDT | HAIL 1.75 | Hawk Point, MO | HAIL BETWEEN QUARTER SIZE AND GOLF BALL SIZE. |
| Apr 9, 5:50 PM CDT | TSTM WND DMG | Troy, MO | NUMEROUS POWER LINES DOWN FORCED THE CLOSING OF HIGHWAY 47 AT THE JUNCTURE OF HIGHWAY H AND HIGHWAY J. |
| Apr 9, 5:50 PM CDT | HAIL 1 | Troy, MO | |
| Apr 9, 5:53 PM CDT | TSTM WND DMG | Troy, MO | POWER LINES BLOWN DOWN |
| Apr 9, 5:53 PM CDT | HAIL 1.75 | 1 N Moscow Mills, MO | |
| Apr 9, 5:53 PM CDT | HAIL 1.75 | Troy, MO | |
| Apr 9, 5:58 PM CDT | TSTM WND DMG | 1 W Troy, MO | FOUR OR FIVE POWER POLES SNAPPED 4-5 FEET OFF THE GROUND ON NORTH MOORE SCHOOL ROAD. |
| Apr 9, 5:58 PM CDT | TSTM WND DMG | Troy, MO | ALMOST GOLF BALL SIZE HAIL ALONG WITH AN ANCHORED SWING SET BLOWN 30 FEET |
| Apr 9, 5:58 PM CDT | HAIL 1.5 | Troy, MO | ALMOST GOLF BALL SIZE HAIL ALONG WITH AN ANCHORED SWING SET BLOWN 30 FEET |
| Apr 9, 6:02 PM CDT | TSTM WND DMG | Winfield, MO | 5 INCH DIAMETER POPLAR TREE SNAPPED. |
| Apr 9, 6:02 PM CDT | HAIL 1.25 | Winfield, MO | |
| Apr 9, 6:04 PM CDT | HAIL 1.75 | Winfield, MO | |
| Apr 9, 6:05 PM CDT | TSTM WND DMG | Winfield, MO | LIMBS DOWN WITH HAIL AS LARGE AS PENNIES. |
| Apr 9, 6:07 PM CDT | TSTM WND DMG | Troy, MO | SNAPPED POWER POLES IN TROY. |
| Apr 9, 6:08 PM CDT | TSTM WND DMG | 2 W Troy, MO | POWER POLES SNAPPED AND POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 4:40 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.7 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
917
WUUS53 KLSX 092242
SVRLSX
MOC113-183-219-092330-
/O.NEW.KLSX.SV.W.0048.150409T2242Z-150409T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
542 PM CDT THU APR 9 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
NORTHWESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
NORTHEASTERN WARREN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 630 PM CDT
* AT 540 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAWK
POINT...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TROY...ST. PAUL...DAVIS...MOSCOW MILLS...WINFIELD...CAVE AND OLD
MONROE.
THIS WARNING INCLUDES CUIVRE RIVER STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3913 9078 3885 9069 3886 9116 3904 9121
TIME...MOT...LOC 2242Z 257DEG 33KT 3893 9112
HAIL...1.25IN
WIND...60MPH
$$
KANOFSKY2 follow-up statements
909
WWUS53 KLSX 092247
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
547 PM CDT THU APR 9 2015
MOC113-183-219-092330-
/O.CON.KLSX.SV.W.0048.000000T0000Z-150409T2330Z/
LINCOLN MO-ST. CHARLES MO-WARREN MO-
547 PM CDT THU APR 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
WARREN...NORTHWESTERN ST. CHARLES AND SOUTHERN LINCOLN COUNTIES UNTIL
630 PM CDT...
AT 545 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAWK POINT...
AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TROY...ST. PAUL...DAVIS...MOSCOW MILLS...WINFIELD...CAVE AND OLD
MONROE.
THIS WARNING INCLUDES CUIVRE RIVER STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3913 9078 3885 9069 3886 9116 3904 9121
TIME...MOT...LOC 2247Z 257DEG 33KT 3894 9106
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
KANOFSKY637 WWUS53 KLSX 092307 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 607 PM CDT THU APR 9 2015 MOC113-183-219-092317- /O.CAN.KLSX.SV.W.0048.000000T0000Z-150409T2330Z/ LINCOLN MO-ST. CHARLES MO-WARREN MO- 607 PM CDT THU APR 9 2015 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN... NORTHWESTERN ST. CHARLES AND SOUTHERN LINCOLN COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA...AND A NEW SEVERE THUNDERSTORM WARNING WAS ISSUED DOWNSTREAM FOR PARTS OF LINCOLN COUNTY. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM. LAT...LON 3913 9078 3885 9069 3886 9116 3904 9121 TIME...MOT...LOC 2307Z 257DEG 33KT 3898 9083 $$ KANOFSKY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 4:11 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 9, 4:11 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
411 PM CDT Thu Apr 9 2015
.SHORT TERM: (Through Late Tonight)
Issued at 333 PM CDT Thu Apr 9 2015
Scattered thunderstorms have developed along and ahead of the
advancing cold front from south central IA thru western MO into
northeast OK. The best combination of deep layer shear AOA 40 kts
and CAPE is basically north of I-70 and especially across far
northern MO into southern IA, and this is where the best
organization and supercell structures have been observed. Present
indications are that coverage of storms should increase through
the remainder of the afternoon and into the evening with the
advancing cold front as large scale ascent associated with the
ejecting upstream shortwave overspreads the region. A mixed mode
of storms is expected with more persistent supercell structures
most likely still along and north of I-70 where increasing deep
layer shear will be present in association with the mid level jet.
Deep layer shear is unidirectional which does not bode well for a
good tornado threat, but if we can get some locallized backing of
the surface winds the threat may increase, especially across
northeast MO into west central IL closer to the track of the
surface low. Otherwise the main threat is large hail and locally
damaging winds. I have trimmed back the flash flood watch to
generally St. Louis south and east through mid evening. Storm
motion at 50+ mph suggests a rather low heavy rain threat. All the
storms should be east of the CWA by 03z or so with gusty west
winds in the wake of the front and a period of post-frontal
stratus persisting for a good portion of the tonight period.
Glass
.LONG TERM: (Friday through Next Thursday)
Issued at 350 PM CDT Thu Apr 9 2015
Cyclonic flow will persist across the area Friday in the wake of
the cold front and attendant cyclone and mixing should contribute
to some gusty west winds, especially across the northern half of
the CWA. Not expecting much in the way of clouds and while temps
will be cooler, I prefer the warmer of the MOS guidance. A
secondary cold front will settle southward through the region on
Friday night with high pressure building thru the upper/mid MS
valley and into southern IL by 12z Sat. This surface high will
slowly retreat on Saturday allowing for seasonable temperatures.
The next period of unsettled weather will unfold in the Saturday
night through Sunday night time frame. Intensifying southerly flow
on the western periphery of the retreating surface high and in
association with falling surface pressures across the plains will
lead to the northward return of moisture. Initially the
surface/PBL based moisture will stay to our west on Saturday
night, however a veering South-southwesterly LLJ late Saturday
night into early Sunday morning will bring elevated moisture
return into western and central MO. This moisture advection and
the moisture convergence along with large scale ascent associated
with a migrating disturbance aloft should produced a complex of
showers and thunderstorms into at least western MO overnight
Saturday, which could push into western sections of the CWA by
daybreak Sunday. Convective trends which can be dominated on the
mesoscale are always hard to gage several days in advance, but if
the previously mentioned scenario is accurate, a east-southeast
moving complex of showers and thunderstorms will impact the CWA on
Sunday. The greatest threat would be central MO and I have boosted
pops into the high chance range. Showers and thunderstorms look
likely across much of the area on Sunday night as the next cold
front moves across the area with an environment characterized by
weak instability and rather steep lapse rates aloft.
A fairly active period with multiple days of storm potential
exists during the extended period from Tuesday through Thursday.
First an upper low/trof will be weakening as it moves northeastward
through the southern/central Plains into MS Valley by early Wed in
conjunction with a lifting warm front and low level moisture
return. Later in the period a deep trof will move out of the
western U.S./Rockies and into the MS valley.
Glass
&&
.AVIATION: (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1229 PM CDT Thu Apr 9 2015
Currently VFR conditions with a breezy southwest wind ahead of an
approaching cold front that stretches from near Des Moines, IA to
just east of Kansas City, MO to Tulsa, OK. Expect thunderstorms to
develop along this front as it moves east this afternoon and this
evening. Have narrowed focus for thunderstorm and gusty wind shift
with the front to a one hour TEMPO in all terminal forecasts.
Could see some MVFR ceilings in the wake of the front, especially
at KUIN and KCOU. Otherwise wind to shift to the west/northwest
overnight and decrease as the sky clears.
Some of the thunderstorms will likely become severe this afternoon
with hail, strong downbursts, and isolated tornadoes.
Specifics for KSTL:
VFR conditions at the moment with a breezy southwest wind. Expect
front to arrive just around 00Z with a quick hit of thunderstorms
and a gusty windshift from southwest to west. Can't rule out some
MVFR ceilings behind the front, but confidence not high enough to
include at this time. Some of the thunderstorms along the cold
front will likely become severe with large hail, downburst wind,
and isolated tornadoes.
CVKING
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH until 11 PM CDT this evening FOR Jefferson MO-
St. Charles MO-St. Francois MO-St. Louis City MO-St. Louis
MO-Ste. Genevieve MO-Washington MO.
IL...FLASH FLOOD WATCH until 11 PM CDT this evening FOR Bond IL-
Clinton IL-Fayette IL-Madison IL-Marion IL-Monroe IL-
Randolph IL-St. Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 9, 4:29 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 429 PM CDT THU APR 9 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-101145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 429 PM CDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY ACROSS EASTERN MISSOURI AND WEST CENTRAL AND SOUTH CENTRAL ILLINOIS THIS EVENING. SOME OF THE THUNDERSTORMS WILL BE SEVERE AND CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS...AND ISOLATED TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL FROM THE THUNDERSTORMS IS ALSO POSSIBLE THROUGH THIS EVENING AND A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PORTIONS OF EAST CENTRAL MISSOURI AND SOUTHWEST ILLINOIS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY OBSERVED SEVERE WEATHER AS WELL AS RAINFALL AMOUNTS OVER ONE INCH THROUGH TONIGHT. GLASS
In the hours before
Local storm report, Apr 9, 5:25 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
525 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM WALL CLOUD BOWLING GREEN 39.34N 91.20W
04/09/2015 PIKE MO TRAINED SPOTTER
LOOKING TO THE SOUTHWEST.
&&
GOSSELINLocal storm report, Apr 9, 5:28 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
528 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL 3 E NEW FLORENCE 38.91N 91.39W
04/09/2015 E1.75 INCH MONTGOMERY MO STORM CHASER
ESTIMATED WINDS AS HIGH AS 60 PLUS MPH.
&&
FUCHSLocal storm report, Apr 9, 5:35 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
535 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM WALL CLOUD WARRENTON 38.82N 91.14W
04/09/2015 WARREN MO PUBLIC
ROTATING WALL CLOUD WITH SCUD LIFTING INTO BASE MOVING
TO THE NORTH OF WARRENTON ACROSS HIGHWAY 47.
&&
FUCHSLocal storm report, Apr 9, 5:36 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
536 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL BOWLING GREEN 39.34N 91.20W
04/09/2015 E0.75 INCH PIKE MO TRAINED SPOTTER
2-3 INCHES IN DEPTH ON GROUND.
&&
GOSSELINLocal storm report, Apr 9, 5:37 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
537 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL BOWLING GREEN 39.34N 91.20W
04/09/2015 M1.25 INCH PIKE MO CO-OP OBSERVER
&&
GOSSELINLocal storm report, Apr 9, 5:38 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
538 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL BOWLING GREEN 39.34N 91.20W
04/09/2015 E0.75 INCH PIKE MO TRAINED SPOTTER
2-3 INCHES IN DEPTH ON GROUND.
&&
CORRECTED EVENT TIME
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:02 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson | 31 min |
| Apr 8, 9:04 PM CDT | Areal Flood Warning | LSX | Sainte Genevieve, Saint Francois | 6 hr |
| Apr 8, 9:09 PM CDT | Flash Flood Warning | LSX | Jefferson | 6 hr |
| Apr 9, 6:10 AM CDT | Areal Flood Advisory | LSX | Franklin, Jefferson, Lincoln, Saint Charles, Saint Louis, Warren and 1 more | 4 hr |
| Apr 9, 11:45 AM CDT | River Flood Warning | LSX | Saint Charles | 25 hr |
| Apr 9, 3:20 PM CDT | Severe Thunderstorm Warning | LSX | Boone | 40 min |
| Apr 9, 3:54 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Monroe | 42 min |
| Apr 9, 4:13 PM CDT | Tornado Warning | LSX | Audrain | 32 min |
| Apr 9, 4:16 PM CDT | Severe Thunderstorm Warning | LSX | Lewis | 29 min |
| Apr 9, 4:31 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Pike, Ralls | 29 min |
| Apr 9, 5:07 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Lincoln, Montgomery, Warren | 38 min |
| Apr 9, 5:19 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Pike, Ralls | 41 min |
| Apr 9, 5:49 PM CDT | Tornado Warning | LSX | Lincoln, Saint Charles | 26 min |
| Apr 9, 6:04 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 41 min |
| Apr 9, 6:12 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 3 days |
| Apr 9, 6:17 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Saint Francois, Washington | 58 min |
| Apr 9, 6:55 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 35 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.